Six-Dimensional Solvmanifolds with Holomorphically Trivial Canonical Bundle
Resumen: We determine the 6D solvmanifolds admitting an invariant complex structure with holomorphically trivial canonical bundle. Such complex structures are classified up to isomorphism, and the existence of strong Kähler with torsion, generalized Gauduchon, balanced and strongly Gauduchon metrics is studied. As an application, we construct a holomorphic family (M,Ja) of compact complex manifolds such that (M,Ja) satisfies the ¿¿¯-lemma and admits a balanced metric for any a¿0, but the central limit neither satisfies the ¿¿¯-lemma nor admits balanced metrics.
Idioma: Inglés
DOI: 10.1093/imrn/rnv112
Año: 2015
Publicado en: INTERNATIONAL MATHEMATICS RESEARCH NOTICES 24 (2015), 13757-13799
ISSN: 1073-7928

Factor impacto JCR: 1.031 (2015)
Categ. JCR: MATHEMATICS rank: 54 / 311 = 0.174 (2015) - Q1 - T1
Factor impacto SCIMAGO:

Tipo y forma: Article (PostPrint)
Área (Departamento): Geometría y Topología (Departamento de Matemáticas)

Creative Commons You must give appropriate credit, provide a link to the license, and indicate if changes were made. You may do so in any reasonable manner, but not in any way that suggests the licensor endorses you or your use. You may not use the material for commercial purposes.


Exportado de SIDERAL (2017-06-20-14:56:49)

Este artículo se encuentra en las siguientes colecciones:
Articles



 Record created 2016-09-28, last modified 2017-06-20


Postprint:
 PDF
Rate this document:

Rate this document:
1
2
3
 
(Not yet reviewed)